# SDR 2024F00141

- Difficulty date: May 24, 2024
- Submitted: May 24, 2024
- Operation: General aviation
- Aircraft: N878CS
- Make and model: Lear 60LEAR
- Aircraft serial: 60263
- Aircraft time: 5,095 hours, 3,684 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Drain
- Part number: 50C2L6
- Condition: Broken
- Location: Fuel Cell Sump
- Part time: 5,095 hours, 3,684 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUSELAGE FUEL CELL SUMP PUSH TO DRAIN INTERNAL COMPONENTS FAILED. WHEN DISCOVERED THE AIRCRAFT WAS LEAKING FUEL DUE TO THE SUMP DRAIN VALVE POPPET ASSY MISSING ENTIRELY.
